# SDR SWAA2022042595639

- Difficulty date: April 19, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7H4
- Aircraft serial: 30644
- Aircraft time: 55,477 hours, 36,744 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192E LEFT FWD ATTACHING BRACKET BROKEN / [01] R&R PANEL 192E LEFT FWD ATTACHING BRACKET PER REF AMM 53-12-12.
